The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 19, Issue 2, 2000
Metadata
 

Choquet Theory in Metric Spaces
T. Okon
pp. 303–314
Abstract | Full-Text PDF (198 KB) | Metadata

Umbral Calculus and Cancellative Semigroup Algebras
V.V. Kisil
pp. 315–338
Abstract | Full-Text PDF (291 KB) | Metadata

Some New Conformal Covariants
V. Wünsch
pp. 339–357
Abstract | Full-Text PDF (236 KB) | Metadata

On Convolution Operators in the Spaces of Almost Periodic Functions and $L^p$ Spaces
G. Bruno and A. Pankov
pp. 359–367
Abstract | Full-Text PDF (205 KB) | Metadata

Sobolev Inequalities on Sets with Irregular Boundaries
Tero Kilpeläinen and Jan Malý
pp. 369–380
Abstract | Full-Text PDF (210 KB) | Metadata

$CM$-Selectors for Pairs of Oppositely Semicontinuous Multifunctions and Some Applications to Strongly Nonlinear Inclusions
Hong Thai Nguyen, M. Juniewicz and J. Zieminska
pp. 381–393
Abstract | Full-Text PDF (251 KB) | Metadata

On some Improperly Posed Problem for a Degenerate Nonlinear Parabolic Equation
Kazuya Hayasida
pp. 395–413
Abstract | Full-Text PDF (234 KB) | Metadata

Weierstrass-Type Maximum Principle for Microstructure in Micromagnetics
Martin Kružík and Tomáš Roubíček
pp. 415–428
Abstract | Full-Text PDF (230 KB) | Metadata

Local Existence of the Solution to the Initial-Boundary Value Problem in Nonlinear Thermodiffusion in Micropolar Medium
Jerzy A. Gawinecki
pp. 429–451
Abstract | Full-Text PDF (245 KB) | Metadata

Non-Existence Results for a Semilinear Hyperbolic Problem with Boundary Condition of Memory Type
Mokhtar Kirane and Nasser-edine Tatar
pp. 453–468
Abstract | Full-Text PDF (241 KB) | Metadata

Asymptotically Stable Almost-Periodic Oscillations in Systems with Hysteresis Nonlinearities
M. Brokate, I. Collings, A.V. Pokrovskii and F. Stagnitti
pp. 469–487
Abstract | Full-Text PDF (236 KB) | Metadata

Inverse Problems for Memory Kernels by Laplace Transform Methods
Jaan Janno and Lothar von Wolfersdorf
pp. 489–510
Abstract | Full-Text PDF (244 KB) | Metadata

Multiple Solutions for a System of $(n_i, p_i) Boundary Value Problems
Patricia J.Y. Wong and R.P. Agarwal
pp. 511–528
Abstract | Full-Text PDF (261 KB) | Metadata

Identity Surfaces
Wolfgang Tutschke
pp. 529–537
Abstract | Full-Text PDF (174 KB) | Metadata

The Classical and the Modified Neumann Problems for the Inhomogeneous Pluriholomorphic System in Polydiscs
A. Mohammed
pp. 539–552
Abstract | Full-Text PDF (215 KB) | Metadata

A Universal Constant for Exponential Riesz Sequences
A.M. Lindner
pp. 553–559
Abstract | Full-Text PDF (184 KB) | Metadata

On the Existence of Almost Periodic Lyapunov Functions for Impulsive Differential Equations
G.T. Stamov
pp. 561–573
Abstract | Full-Text PDF (210 KB) | Metadata

Existence Results for the Equation $– \Delta u = f(x, u) in \mathbb R^n$
Salvatore A. Marano
pp. 575–582
Abstract | Full-Text PDF (222 KB) | Metadata

Asymptotics of Zeros of the Wright Function
Yu. Luchko
pp. 583–595
Abstract | Full-Text PDF (242 KB) | Metadata